I was taking oxybutynin 5mg three times a day for about 2 months. I've had surgery and don't need it anymore Now I'm nauseated no energy. Basically feel horrible. Am I going thru withdrawal? I'm also having pain in my vaginal area the pain is like a soreness.
It could also be some after effects of the surgery, or a combination of both.
I'm not sure if the vaginal pain is related, or not.
Have you consulted your doctor? That would be the best thing to do, just to make sure that there's nothing else odd going on.
Was this helpful?1
Hi, Vaginal pain is a side affect of Oxybutynin, men miss out on an equivalent. A gentle nappy cream (some will stain clothing, so a frequently changed pad will help) or a 100% aloe vera gel kept in the fridge (not freezer) may also help, applied externally. Vaginal pain can occur when on or stopped for several weeks. Illiminate all I obvious things like soaps, washing detergents, thrush, vaginal infection, imbalance of vaginal flora, urinary tract infections or STI. A trip to Dr and swabs will illiminate any other cause.
If you wax or shave the area keep ithe entire genetil area well moisturised with simple unsected moisturising baby products. Ensure special care to personal hygiene, particularly if you're intimately active. A product similar to K-y gel should be used liberally. Sorry if this sounds obvious, but bladder pain can be transferred and felt in the genitals, so a little t.l.c. won't hurt and hopefully things will settle down. If after a few weeks things aren't significantly better, another visit to doc would be a good idea.
Was this helpful?1
Are there withdrawal problems with stopping Oxybutynin?
Was this helpful?0
I have been taking this Oxybutynin for some time now with no issues what so ever until recently when I had to wait for my script to be filled. For some reason in the beginning there was a mistake with a med that the pharmacy thought I was still taking and we couldn't understand why it was taking so long for the prior authorization to go through until I found out that they were waiting on the wrong med. Now its been almost 4 wks since I've taken the Oxybutynin and have noticed alot of itching throughout my whole body. Is this withdrawal symptoms because of not being able to take the meds in such a long time?
Was this helpful?-10
Having constant urinary tract infections I've been taking oxybutynin 15 mg for about 13 years can this be the cause and can I stop it